You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1967/61/2
On convex metric spaces IV
Download
PDF
- On convex metric spaces IV
Article
Original scientific text
Title
On convex metric spaces IV
Authors
A. Lelek
1
,
Jan Mycielski
1
Affiliations
Wrocław, Polska
Fundamenta Mathematicae
1967/61/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
171-176
Main language of publication
English
Published
1967
Exact and natural sciences
mathematics